# SDR 2002UALA00834

- Difficulty date: May 7, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 19,106 hours, 2,963 cycles
- Engine: Pwa PW4090
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 30420001
- Part serial: 0269
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT ABOUT 80 KTS DUE TO GEAR CONFIGURATION RED WARNING LIGHT AND HORN COMING ON.  A/C TAXIED OFF RUNWAY WITHOUT INCIDENT.  ONE OF THE MAIN GEAR STEERING POWER CONTROL ACTUATORS (PCA) MAY BE SLOW TO LOCK OR IS LOCKING INTERMITTENTLY.  THE PCA WAS REPLACED.  REMOVED PCA SENT TO AN OUTSIDE VENDOR.
